# SDR CA190311007

- Difficulty date: March 3, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2430 · DC Generating System
- Part: Logic Card
- Part number: 345CE03Y08
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE `ESSENTIAL POWER ONLY` `R GEN FAIL` AND `R BATT FAIL` CAS MESSAGES POSTED. THE ELECTRICAL SYSTEM SYNOPTIC PAGE WAS SHOWING THAT THE R GEN AND BATT WERE BOTH ON LINE WITH GOOD VOLTAGE. UNABLE TO DUPLICATE THE DISCREPANCY ON GOUND. OPERATOR SWAPPED THE PCB 3 & 4 FOR FUTURE TROUBLESHOOTING IN CASE PROBLEM RETURNS. (TC# 20190311007)
